The chemical Hamiltonian approach for infinite chains

I. Mayer, Gerd Räther, Sándor Suhai

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The basis set superposition error problem in infinite chains is handled by the chemical Hamiltonian approach. The respective modified polymer Hartree-Fock equations are derived and sample calculations are presented for infinite chains of HF and water molecules.

Original languageEnglish
Pages (from-to)211-216
Number of pages6
JournalChemical Physics Letters
Volume270
Issue number1-2
Publication statusPublished - May 16 1997

Fingerprint

Hamiltonians
Polymers
Molecules
Water
polymers
water
molecules

ASJC Scopus subject areas

  • Physical and Theoretical Chemistry
  • Spectroscopy
  • Atomic and Molecular Physics, and Optics

Cite this

Mayer, I., Räther, G., & Suhai, S. (1997). The chemical Hamiltonian approach for infinite chains. Chemical Physics Letters, 270(1-2), 211-216.

The chemical Hamiltonian approach for infinite chains. / Mayer, I.; Räther, Gerd; Suhai, Sándor.

In: Chemical Physics Letters, Vol. 270, No. 1-2, 16.05.1997, p. 211-216.

Research output: Contribution to journalArticle

Mayer, I, Räther, G & Suhai, S 1997, 'The chemical Hamiltonian approach for infinite chains', Chemical Physics Letters, vol. 270, no. 1-2, pp. 211-216.
Mayer, I. ; Räther, Gerd ; Suhai, Sándor. / The chemical Hamiltonian approach for infinite chains. In: Chemical Physics Letters. 1997 ; Vol. 270, No. 1-2. pp. 211-216.
@article{47391327ea8b47b79253a2c6ba4d948a,
title = "The chemical Hamiltonian approach for infinite chains",
abstract = "The basis set superposition error problem in infinite chains is handled by the chemical Hamiltonian approach. The respective modified polymer Hartree-Fock equations are derived and sample calculations are presented for infinite chains of HF and water molecules.",
author = "I. Mayer and Gerd R{\"a}ther and S{\'a}ndor Suhai",
year = "1997",
month = "5",
day = "16",
language = "English",
volume = "270",
pages = "211--216",
journal = "Chemical Physics Letters",
issn = "0009-2614",
publisher = "Elsevier",
number = "1-2",

}

TY - JOUR

T1 - The chemical Hamiltonian approach for infinite chains

AU - Mayer, I.

AU - Räther, Gerd

AU - Suhai, Sándor

PY - 1997/5/16

Y1 - 1997/5/16

N2 - The basis set superposition error problem in infinite chains is handled by the chemical Hamiltonian approach. The respective modified polymer Hartree-Fock equations are derived and sample calculations are presented for infinite chains of HF and water molecules.

AB - The basis set superposition error problem in infinite chains is handled by the chemical Hamiltonian approach. The respective modified polymer Hartree-Fock equations are derived and sample calculations are presented for infinite chains of HF and water molecules.

UR - http://www.scopus.com/inward/record.url?scp=0031574863&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031574863&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0031574863

VL - 270

SP - 211

EP - 216

JO - Chemical Physics Letters

JF - Chemical Physics Letters

SN - 0009-2614

IS - 1-2

ER -